MAUDE Adverse Event Report: ABBOTT AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL

ABBOTT AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number LSCR111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic with complaints of fever.Upon investigation, the right ventricular leadless pacemaker (lp) was incorrectly implanted in the left ventricle due to an atrial septal defect.An attempt to retrieve the lp was performed with the retrieval catheter.When crossing the atrial septal defect, a perforation resulting in effusion and tamponade occurred.The retrieval procedure was abandoned and pericardiocentesis was performed to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22786671
Report Number2017865-2025-97401
Device Sequence Number15929477
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)10474662(17)251031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberLSCR111
Device Lot Number10474662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention;
Patient SexUnknown